# SDR Z1RA097452

- Difficulty date: September 29, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 2,070 hours, 3,501 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 2,070 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shield
- Condition: Cracked
- Location: Left Engine
- Part time: 2,071 hours
- Component: Turbine
- Component part number: 0292817220
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTAINMENT SHIELD CRACKED.  REPLACED ITEM IAW TURBOMECA S/B 292722022 TU 22.
